RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1983, Volume 271, Number 2, Pages 337–340 (Mi dan46185)  

MATHEMATICAL PHYSICS

On a solution of Lagrange problem

A. P. Seyranian

Institute for Problems in Mechanics, USSR Academy of Sciences, Moscow

Full text: PDF file (527 kB)
UDC: 517.972
Presented: А. Ю. Ишлинский
Received: 25.02.1983

Citation: A. P. Seyranian, “On a solution of Lagrange problem”, Dokl. Akad. Nauk SSSR, 271:2 (1983), 337–340

Citation in format AMSBIB
\Bibitem{Sey83}
\by A.~P.~Seyranian
\paper On a solution of Lagrange problem
\jour Dokl. Akad. Nauk SSSR
\yr 1983
\vol 271
\issue 2
\pages 337--340
\mathnet{http://mi.mathnet.ru/dan46185}


Linking options:
  • http://mi.mathnet.ru/eng/dan46185
  • http://mi.mathnet.ru/eng/dan/v271/i2/p337

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:19
    Full text:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019